Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Stable pair invariants on Calabi–Yau threefolds containing $\mathbb{P}^2$

Yukinobu Toda

Geometry & Topology 20 (2016) 555–611
Abstract

We relate Pandharipande–Thomas stable pair invariants on Calabi–Yau 3–folds containing the projective plane with those on the derived equivalent orbifolds via the wall-crossing method. The difference is described by generalized Donaldson–Thomas invariants counting semistable sheaves on the local projective plane, whose generating series form theta-type series for indefinite lattices. Our result also derives non-trivial constraints among stable pair invariants on such Calabi–Yau 3–folds caused by a Seidel–Thomas twist.

Keywords
stable pair invariants, derived categories, wall-crossing
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 18E30
References
Publication
Received: 19 November 2014
Revised: 13 April 2015
Accepted: 5 June 2015
Published: 29 February 2016
Proposed: Richard Thomas
Seconded: Jim Bryan, Yasha Eliashberg
Authors
Yukinobu Toda
Kavli Institute for the Physics and Mathematics of the Universe
University of Tokyo
5-1-5 Kashiwanoha, Kashiwa, Chiba
Kashiwa 277-8583
Japan